MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX PRO-VENT 3ML NEEDLE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX PRO-VENT 3ML NEEDLE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1463J
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the syringe part was damaged during use.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: received for investigation, one used, decontaminated 3ml syringe.Pictures were also provided.No identifying package material was included, customer stated it was product g1463 unknown lot #.Visual inspection of the returned sample showed damage near the shoulder of the barrel, thus complaint confirmation.The condition of the product was such that it was not possible to conduct a leak test.While the complaint is confirmed, without a provided lot number, it cannot be determined what machine the product was packaged/assembled on or how the defect occurred.No further actions will be taken at this time.Complaint information will continue to be monitored for any new information or adverse trends and further actions will be taken accordingly.A device history record could not be completed as no lot number was received.

Brand Name
PORTEX PRO-VENT 3ML NEEDLE
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20652111
Report Number1217052-2024-00181
Device Sequence Number8219097
Product Code JKA
UDI-Device Identifier00351688060177
UDI-Public(01)00351688060177
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1463J
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown